# SDR QXEA2014061600493

- Difficulty date: May 30, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 16,695 hours, 17,880 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210121
- Condition: Corroded
- Location: Nr 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 10 CORRODED.   REMOVED SEAT TRACK IAW SRM 51-40-15, REPAIR -01 AND SRM 51-41-00 AND SRM 51-42-05, REPAIR-01.  LOCATED AND DRILLED NEW SEAT TRACK IAW SRM 51-40-07, REPAIR -01.  INSTALLED NEW SEAT TRACK IAW SRM 51-41-00-00-01 AND SRM 51-40-15-02-01.
